# SDR UALA2012111406546

- Difficulty date: November 14, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 67,380 hours, 11,848 cycles
- Engine: Pwa PW4077
- System (JASC): 2720 · Rudder Control System
- Part: Transducer
- Condition: Unknown
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDS GUST SUPPRESSION TRANSDUCER PNEUMATIC TUBES, LEAK TEST.  REMOVED AND REPLACED UPPER GUST SUPPRESSION TRANSDUCER PER AMM.  PASSED LEAK TEST.
